Hi all. I've got hashimoto's and need to be on a thyroid supplement but struggle with taking sufficient quantities. I get a head ache (prevents me working) and burning tingles in my hands and feet as the dosage is increased. Need to get on correct dose because my kidneys are beginning to suffer. Have cold hands and feet all the time
Started on Thyroxin 3 years ago , these side effects started happening after taking too much for a few months (175ugm). But remained unless I dropped to 25ugm thyroxin.
Been on Natural Desiccated Thyroid (NDT) since Jan 16, could just about tolerate 60mg(1grain) daily but with a TSH of 6.6. Could never get up to correct dose 2-3 grains.
Currently trying Tertroxin synthetic T3. Started on 60ugm pre day, head okish but hands and feet burning up, particularly at night. Today I'm going to try 40ugm (10ugm x 4 hours separation). Once I work out a daily dose of Tertroxin I'm going to add a low dose NDT back in so I have some T4 on board.
Are others going through these issues or have similar experiences.